# SDR UPS97824798

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 335.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E RIB AT STA XFS 335.25 IS CRACKED JUST FWD OF THE ACCESS PANEL UNDER THE GUSSET.  REPAIRED IAW SRM 57-2-0.
